# SDR 95UAL900306

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOP OVEHEAD AT DOOR 1 RIGHT.  ALSO, DOOR SILL LIGHT INOP.  FOUND FAULTY POWER SUPPLY AND REPLACED POWER SUPPLY.
